Affordable Access

Publisher Website

On the nullity of bicyclic graphs

Authors
Journal
Linear Algebra and its Applications
0024-3795
Publisher
Elsevier
Publication Date
Volume
429
Issue
7
Identifiers
DOI: 10.1016/j.laa.2007.12.007
Keywords
  • Eigenvalues (Of Graphs)
  • Nullity
  • Bicyclic Graph

Abstract

Abstract The nullity of a graph is the multiplicity of the eigenvalue zero in its spectrum. In this paper, we obtain the nullity set of bicyclic graphs of order n, and determine the bicyclic graphs with maximum nullity.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On the nullity of unicyclic graphs

on Linear Algebra and its Applica... Jan 01, 2005

On the nullity of tricyclic graphs

on Linear Algebra and its Applica... Jan 01, 2011

On the nullity of line graphs of trees

on Discrete Mathematics Jan 01, 2001
More articles like this..